# SDR GUUA93632081009A

- Difficulty date: August 10, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,570 hours, 32,942 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT WITHOUT MOVING THE "J" HOOK.     TROUBLESHOT LANDING GEAR SYS, SAFETY SWITCH COULD NOT DUPLICATE.  OPS CHECK SATISFACTORY.
